On the dynamic analysis of piecewise-linear networks

W.P.M.H. Heemels, M.K. Camlibel, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

280 Downloads (Pure)
Original languageEnglish
Pages (from-to)315-327
Number of pages12
JournalIEEE Transactions on Circuits and Systems I
Volume49
Publication statusPublished - 2002

Cite this

Heemels, W. P. M. H., Camlibel, M. K., & Schumacher, J. M. (2002). On the dynamic analysis of piecewise-linear networks. IEEE Transactions on Circuits and Systems I, 49, 315-327.